# SDR DHL2005801001

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: C
- Nature of condition: L, P
- Precautionary procedure: O

## Discrepancy

NR 14 SMOKE DETECTOR DOES NOT PRESS TO TEST.  REMOVED AND REPLACED BULBS AT NR 14 SMOKE DETECTOR.  OPS CHECK OK IAW MM 26-10-6.  P/N 376.
